# SDR ASAA2022060738593

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 55,955 hours, 16,703 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulator
- Part number: 3989083
- Part serial: 8891
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 57,186 hours, 17,282 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED IN FLIGHT AND WONT RESET. GROUNDED - YES. REMOVED AND REPLACED TRIM MODULATING VALVE (TCV) RH (THIS PACK) PER B737-800 AMM TASK 21-51-10. PZTC BITE TEST GOOD. LEAK CK GOOD. NO DEFECTS NOTED AT THIS TIME.+
